Alert archive / North Carolina / River Flood Warnings in 2014

River Flood Warning 25, NWS Raleigh, NC

September 12, 2014Wayne County, North Carolina

NWS Raleigh, NC issued this river flood warning at Sep 12, 2014, 11:59 AM EDT for Wayne County, North Carolina. It took effect at Sep 13, 2014, 6:47 AM EDT. It was in force for 63 hr.

The area

The outline as issued.

The facts

Issued
Sep 12, 2014, 11:59 AM EDT (15:59 UTC)
In effect from
Sep 13, 2014, 6:47 AM EDT
Expired
Sep 15, 2014, 9:21 PM EDT
In force
63 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 58 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neuse River near Goldsboro (GLDN7). The gauge peaked at 18.99 ft at Sep 14, 2014, 4:00 AM EDT.

actionminormoderate1416182009/1209/1309/1409/1509/1609/17
Action stage
17 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02089000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WGUS42 KRAH 121559
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1159 AM EDT FRI SEP 12 2014

...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... 

  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY
 ...HEAVY RAIN EARLIER THIS WEEK WILL CAUSE THE NEUSE RIVER AROUND
 GOLDSBORO TO CONTINUE RISING SLOWLY THIS WEEKEND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AS THE RIVER IS RUNNING HIGHER THAN NORMAL...THE CURRENT WILL ALSO
BE STRONGER THAN NORMAL. IN ADDITION...THE BANKS WILL BE SLIPPERY...SO 
CAUTION IS ADVISED FOR PEOPLE PLANNING TO FISH...SWIM...OR RECREATE 
ALONG THE RIVER THIS WEEKEND.

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-130359-
/O.NEW.KRAH.FL.W.0025.140913T1047Z-140915T1342Z/
/GLDN7.1.ER.140913T1047Z.140914T0600Z.140915T0142Z.NO/
1159 AM EDT FRI SEP 12 2014

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEUSE RIVER NEAR GOLDSBORO.
* FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:15 AM FRIDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 19.1 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY AROUND MIDNIGHT.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD FLOODS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SAT   SUN   MON   TUE   WED

NEUSE RIVER
 GOLDSBORO        18  16.6 FRI 11 AM  18.1  19.0  16.7  14.5  12.7


        GOLDSBORO:       42.95


&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
10 follow-up statements
589 
WGUS82 KRAH 130116
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
916 PM EDT FRI SEP 12 2014


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-131316-
/O.EXT.KRAH.FL.W.0025.140913T1200Z-140914T1800Z/
/GLDN7.1.ER.140913T1200Z.140914T0000Z.140914T0600Z.NO/
916 PM EDT FRI SEP 12 2014

THE FLOOD WARNING CONTINUES FOR THE NEUSE RIVER NEAR GOLDSBORO.
* FROM SATURDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING 
  AND CONTINUE TO RISE TO NEAR 18.2 FEET BY TOMORROW EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS 
  NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SAT   SUN   MON   TUE   WED

NEUSE RIVER
 GOLDSBORO        18  17.3 FRI 08 PM  17.5  15.4  13.8  12.4      

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95

&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
660 
WGUS82 KRAH 130814
FLSRAH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
413 AM EDT SAT SEP 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES... 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. REMAIN AWAY FROM ANY WATER RUNNING HIGH AND
FLOWING FAST.

&&

NCC065-083-127-132013-
/O.CON.KRAH.FL.W.0024.000000T0000Z-140914T0524Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1724Z.NO/
413 AM EDT SAT SEP 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* AT 4:00 AM SATURDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING WAS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   

FISHING CREEK
 ENFIELD          16  17.2 SAT 04 AM  15.0  13.8  11.2   8.3      

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26

&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$

NCC191-132012-
/O.CON.KRAH.FL.W.0025.140913T1200Z-140914T1800Z/
/GLDN7.1.ER.140913T1200Z.140914T0000Z.140914T0600Z.NO/
413 AM EDT SAT SEP 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER NEAR GOLDSBORO.
* UNTIL THE WARNING IS CANCELLED.
* AT 3:15 AM SATURDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 18.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS 
  NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   

NEUSE RIVER
 GOLDSBORO        18  17.8 SAT 03 AM  17.5  15.4  13.8  12.4      


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95
        
&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
805 
WGUS82 KRAH 131325
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
925 AM EDT SAT SEP 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  FISHING CREEK AT ENFIELD AFFECTING EDGECOMBE...HALIFAX AND NASH 
  COUNTIES 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC065-083-127-140125-
/O.EXT.KRAH.FL.W.0024.000000T0000Z-140914T0730Z/
/EFDN7.1.ER.140911T1415Z.140912T1600Z.140913T1930Z.NO/
925 AM EDT SAT SEP 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE FISHING CREEK AT ENFIELD.
* AT  9:15 AM SATURDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...MINOR OVERFLOW OCCURS ON BOTH BANKS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   THU

FISHING CREEK
 ENFIELD          16  16.7 SAT 09 AM  12.8   7.9   6.7   5.6   4.5

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        ENFIELD:         74.26
        
&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$

NCC191-140125-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140914T2000Z/
/GLDN7.1.ER.140913T1107Z.140914T0000Z.140914T0800Z.NO/
925 AM EDT SAT SEP 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER NEAR GOLDSBORO.
* AT  8:15 AM SATURDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS 
  NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   THU

NEUSE RIVER
 GOLDSBORO        18  18.1 SAT 08 AM  17.6  15.4  13.5  11.6   9.7

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95
        
&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
696 
WGUS82 KRAH 140056
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
856 PM EDT SAT SEP 13 2014


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-141256-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140916T1800Z/
/GLDN7.1.ER.140913T1107Z.140914T0600Z.140916T0600Z.NO/
856 PM EDT SAT SEP 13 2014

THE FLOOD WARNING CONTINUES FOR THE NEUSE RIVER NEAR GOLDSBORO.
* AT  8:15 PM SATURDAY THE STAGE WAS 18.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET AFTER 
  MIDNIGHT SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  TUESDAY MORNING.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD FLOODS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   THU

NEUSE RIVER
 GOLDSBORO        18  18.7 SAT 08 PM  19.0  18.9  17.5  15.1  12.9      

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95

&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
218 
WGUS82 KRAH 140935
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
535 AM EDT SUN SEP 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA..
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-142135-
/O.CON.KRAH.FL.W.0025.000000T0000Z-140916T1800Z/
/GLDN7.1.ER.140913T1107Z.140914T1200Z.140916T0600Z.NO/
535 AM EDT SUN SEP 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER NEAR GOLDSBORO.
* AT 4:15 AM SUNDAY THE STAGE WAS 19.0 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CREST NEAR 19.0 FEET EARLY THIS MORNING AND 
  GRADUALLY BEGIN TO FALL. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY TUESDAY MORNING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD FLOODS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     SUN   MON   TUE   WED   THU

NEUSE RIVER
  GOLDSBORO   18  19.0 SUN 04 AM    19.0  18.9  17.5  15.1  12.9


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95
 

&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
685 
WGUS82 KRAH 141434
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1034 AM EDT SUN SEP 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-150234-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140916T1200Z/
/GLDN7.1.ER.140913T1107Z.140914T1800Z.140916T0000Z.NO/
1034 AM EDT SUN SEP 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER NEAR GOLDSBORO.
* AT 10:15 AM SUNDAY THE STAGE WAS 19.0 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL HOLD NEAR 19.0 FEET THIS AFTERNOON... 
  THEN SLOWLY FALL. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
  EVENING.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD FLOODS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    MON   TUE   WED   THU   FRI

NEUSE RIVER
 GOLDSBORO        18  19.0 SUN 10 AM  18.6  17.4  15.5  12.7  10.3


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95

&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
828 
WGUS82 KRAH 150103
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
903 PM EDT SUN SEP 14 2014


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-151303-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140916T0000Z/
/GLDN7.1.ER.140913T1107Z.140914T1145Z.140915T1200Z.NO/
903 PM EDT SUN SEP 14 2014

THE FLOOD WARNING CONTINUES FOR THE NEUSE RIVER NEAR GOLDSBORO.
* AT 8:15 PM SUNDAY THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE ON MONDAY.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD FLOODS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    MON   TUE   WED   THU   FRI

NEUSE RIVER
 GOLDSBORO        18  18.8 SUN 08 PM  18.0  16.2  13.9  11.4   9.6      

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95

&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
040 
WGUS82 KRAH 150844
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
444 AM EDT MON SEP 15 2014


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA..
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-152044-
/O.CON.KRAH.FL.W.0025.000000T0000Z-140916T0000Z/
/GLDN7.1.ER.140913T1107Z.140914T1145Z.140915T1200Z.NO/
444 AM EDT MON SEP 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER NEAR GOLDSBORO.
* AT  4:15 AM MONDAY THE STAGE WAS 18.6 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS 
  NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


             FLD  OBSERVED                   FORECAST 8 AM
LOCATION     STG   STG  DAY TIME     MON  TUE   WED   THU   FRI   

NEUSE RIVER
  GOLDSBORO   18  18.6 MON 04 AM    18.0  16.2  13.9  11.4   9.6


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:


        GOLDSBORO:       42.95


&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
399 
WGUS82 KRAH 151348
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
948 AM EDT MON SEP 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-160148-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-140916T0600Z/
/GLDN7.1.ER.140913T1107Z.140914T1145Z.140915T1800Z.NO/
948 AM EDT MON SEP 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER NEAR GOLDSBORO.
* AT  9:15 AM MONDAY THE STAGE WAS 18.4 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS 
  NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    TUE   WED   THU   FRI   SAT

NEUSE RIVER
 GOLDSBORO        18  18.4 MON 09 AM  16.7  14.3  11.9   9.7   7.8


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95
        
&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
021 
WGUS82 KRAH 160121
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
921 PM EDT MON SEP 15 2014


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-160151-
/O.CAN.KRAH.FL.W.0025.000000T0000Z-140916T0600Z/
/GLDN7.1.ER.140913T1107Z.140914T1145Z.140915T2100Z.NO/
921 PM EDT MON SEP 15 2014

THE FLOOD WARNING IS CANCELLED FOR THE NEUSE RIVER NEAR GOLDSBORO.
* AT  8:15 PM MONDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FELL BELOW FLOOD STAGE MONDAY EVENING.
* THE RIVER WILL CONTINUE TO FALL TO 15.1 FEET WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOOD STAGE. WATER OVERFLOWS BANKS 
  NEAR THE SR1915 BRIDGE AND UPSTREAM OF THE US117 BRIDGE.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    TUE   WED   THU   FRI   SAT

NEUSE RIVER
 GOLDSBORO        18  17.8 MON 08 PM  17.0  15.1  12.9  10.5   8.2      

TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        GOLDSBORO:       42.95

&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Sep 12, 10:35 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Sep 12, 10:35 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1035 AM EDT FRI SEP 12 2014

.SYNOPSIS...A COLD FRONT WILL STALL ACROSS THE SOUTHERN PORTIONS OF
THE AREA TODAY...BRINGING UNSETTLED WEATHER THAT WILL LINGER THROUGH
THE WEEKEND.

&&

.NEAR TERM /TODAY/...
AS OF 1035 AM FRIDAY..

THE COLD FRONT HAS MADE IT DOWN TO THE SOUTHERN PIEDMONT WITH A
NORTHEASTERLY WIND OVER MOST OF CENTRAL NC....THOUGH THE TRUELY
DRIER AIR STILL LAGS TO THE NORTH IN VA.  MEANWHILE...A FEW SHOWERS
HAVE BEEN MOVE EAST ACROSS THE SANDHILLS ALONG THE LOW-LEVEL
CONVERGENCE ZONE WHERE SOME WEAK ELEVATED MUCAPE STILL RESIDES.  THE
FORECAST REMAINS CHALLENGING EVENING IN THE NEAR TERM...AS
DETERMINISTIC MODELS CONTINUE TO INDICATE MUCH MORE ACTIVITY THIS
AFTERNOON THAN THE SREF OR CAMS.  OVERALL FORCING IS WEAK TO NON-
EXISTENT ALOFT WITH NC SITTING BETWEEN THE STRONG JET OVER THE
MIDWEST AND THE ELONGATED UPPER RIDGE THAT STRETCHES ACROSS SC AND
MOST OF EASTERN NC.  IN THE LOW-LEVELS...CONVERGENCE AND SOME WEAK
UPGLIDE INDUCED BY THE COLD FRONT PUSHING SOUTH WILL BE THE MAIN
TRIGGER FOR SHOWERS AND A FEW STORMS THIS AFTERNOON...ESPECIALLY
NEAR AND SOUTH OF THE FRONT AS IT SETTLES NEAR THE NC/SC BORDER.
BETTER HEATING ACROSS THE SOUTH SHOULD ALLOW TEMPS TO REACH THE LOW
TO MID 80S AND CREATE AROUND 500-1000 J/KG MLCAPE.  THE ECMWF AND
GFS CONTINUE TO SHOW 0.5 TO AROUND ONE INCH OF QPF FROM THE SOUTHERN
PIEDMONT TO THE SOUTHERN COASTAL PLAIN THROUGH 00Z...BUT THE CAMS
AND SPC ENSEMBLE OF CAMS SHOW THE BEST COVERAGE CONFINED TO SC AND
SOUTHEASTERN NC.  GIVEN THAT LARGER SCALE NWP HAVE BEEN OVERDONE
REGARDING PRECIP SO FAR AND THE LACK OF BETTER FORCING...WOULD LEAN
TO A LITTLE LESS COVERAGE...BUT PW IS OVER 2 INCHES ACROSS THE
SOUTH...AND ANY AREA THAT SEES A STRONGER SHOWER RO STORMS COULD
STILL GET AN INCH OF RAIN.  HIGHS IN THE MID 70S NORTH TO MID 80S
SOUTH.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
AS OF 250 AM FRIDAY...

PRECIP CHANCES WILL PERSIST AS ISENTROPIC LIFT INCREASES FRIDAY
NIGHT AS A NORTHERN STREAM SHORTWAVE MOVES ACROSS THE MIDWEST AND
INTO THE GREAT LAKES AND ITS ASSOCIATED BOUNDARY APPROACHES THE AREA
FROM THE NORTHWEST. HOWEVER...SIGNIFICANT MODEL DISAGREEMENT
CONTINUE TO PLAGUE THE FORECAST...MAKING IT A LOW CONFIDENCE ONE.
THE NAM AND ECMWF LIFT THE FRONT LOCATED NEAR THE NC/SC BORDER NORTH
AS A WARM FRONT FRIDAY NIGHT INTO SATURDAY...THUS BREAKING OUT OF
THE LOW CLOUDS/OVERRUNNING PRECIP (AT LEAST FOR A LITTLE
WHILE)...BEFORE THE NORTHERN STREAM BOUNDARY CROSSES THE REGION
SATURDAY NIGHT. THE GFS KEEPS THE FRONT SUPPRESSED TO THE
SOUTH...EVENTUALLY MERGING IT WITH NORTHERN STREAM BOUNDARY. AS A
RESULT PRECIP COVERAGE DIFFERS WITH THE GFS KEEPING THE BEST CHANCES
ACROSS THE SOUTH CLOSER TO THE BOUNDARY...WHILE THE OTHER MODELS
HAVE CHANCES ACROSS ALL OF CENTRAL NC FRIDAY NIGHT INTO SATURDAY.
REGARDLESS..BY SATURDAY NIGHT...OVERRUNNING PRECIP LOOKS TO TAKE
OVER ONCE AGAIN AS THE SURFACE FLOW BECOMES NORTHERLY BEHIND THE
BOUNDARY. WILL CONTINUE TO MAINTAIN SOME FORECAST CONSISTENCY FOR
THIS PERIOD UNTIL MODELS COME INTO BETTER AGREEMENT...THUS KEEPING
HIGH CHANCE TO LIKELY POPS ACROSS ALL OF CENTRAL NC FOR THIS TIME
FRAME. HIGH TEMPS WILL REMAIN BELOW NORMAL (MID 70S TO LOWER
80S)...WITH OVERNIGHT LOWS IN THE 60S.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
AS OF 250 AM FRIDAY...

SUNDAY THROUGH TUESDAY: MODEL SPREAD REMAINS HIGH WRT TO A WAVY
FRONTAL ZONE FORECAST TO STALL FROM THE GULF COAST EAST-
NORTHEASTWARD TO THE NC/SC COAST. MODEL TRENDS/DIFFERENCES HAVE NOT
CHANGED ALL THAT MUCH OVER THE PAST 24 HOURS...WITH THE MORE
AMPLIFIED EC SOLUTION STILL DEPICTING A WET AND UNSETTLED PATTERN
UNTIL THE PASSAGE OF A COLD FRONT ON  TUESDAY. MEANWHILE...THE LOWER
AMPLITUDE/MORE ZONAL FLOW GFS SOLUTION IS MUCH DRIER ACROSS THE AREA
AS IT SUPPRESSES THE FRONTAL ZONE SLIGHTLY FURTHER SOUTH AND EAST.

WHILE THERE IS STILL TOO MUCH UNCERTAINTY TO PROVIDE FORECAST
SPECIFICS AT THIS TIME...EXPECT CONSIDERABLE CLOUDINESS THROUGH
EARLY NEXT WITH THE BEST RAIN CHANCES ACROSS THE SOUTH IN PROXIMITY
TO THE STALLED FRONT. WHILE TEMPERATURES WILL BE HIGHLY DEPENDENT ON
RAIN CHANCES...WILL INDICATE A VERY GRADUAL MODERATION FROM WHAT
APPEARS WILL BE A FAIRLY STRONG HYBRID DAMMING EVENT SUNDAY AND INTO
MONDAY. HIGHS SUNDAY RANGING FROM THE UPPER 60S TO AROUND 70 ACROSS
THE NORTHWEST/NORTHERN PIEDMONT TO LOWER/MID 70S SE. HIGHS MONDAY
AND TUESDAY RANGING FROM LOWER 70S NORTHWEST PIEDMONT TO MID/UPPER
70S ACROSS THE SOUTHEAST.

WEDNESDAY AND THURSDAY: DRIER AIR WILL ATTEMPT TO BUILD INTO THE
AREA FROM THE NORTHWEST VIA SURFACE HIGH PRESSURE OVER OHIO
VALLEY/MS VALLEY REGION. HOWEVER...SHORTWAVE TROUGHS EMBEDDED WITHIN
THE DEVELOPING EASTERN US LONG WAVE TROUGH COULD LEAD TO THE RENEWED
SFC CYCLOGENESIS ALONG THE STALLED FRONTAL OFF THE SE COAST. WILL
KEEP IT DRY FOR NOW...BUT MAY HAVE TO RE-INTRODUCE POPS WEDNESDAY
AND THURSDAY IN FUTURE UPDATES...ESPECIALLY ACROSS THE SOUTHEAST.
TEMPERATURES WILL REMAIN BELOW NORMAL. HIGHS IN THE 70S. LOWS 59 TO
64.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
AS OF 730 AM FRIDAY...

A COLD FRONT WILL CONTINUE TO SLOWLY MOVE INTO AND EVENTUALLY ACROSS
THE REGION THROUGH THE MORNING HOURS. ONLY ISOLATED SHOWERS ARE
EXPECTED TO ACCOMPANY THE FRONT AS IT MOVES THROUGH THE AREA. THE
FRONT IS THEN PROGGED TO STALL SOMEWHERE ACROSS THE SOUTHERN
PORTIONS OF THE FORECAST AREA...ALTHOUGH EXACTLY WHERE IS STILL IN
QUESTION. THEREFORE...FORECAST CONFIDENCE IS FAIRLY LOW AND RANGES
ANYWHERE FROM VFR CONDITIONS TO IFR CONDITIONS IN THE POST-FRONTAL
AIR MASS. FOR NOW WILL SHOW SUB VFR (MOSTLY MVFR) CONDITIONS AS LOW
LEVEL MOISTURE WILL REMAIN VERY HIGH WITHIN THE COOL NORTHEASTERLY
FLOW. THESE SUB VFR CONDITIONS ALSO SUPPORTED BY THE FACT THAT LIGHT
RAIN IS EXPECTED TO DEVELOP NORTH OF THE BOUNDARY...ALTHOUGH IF THIS
DOES NOT OCCUR...VFR CONDITIONS MAY PREVAIL FOR A PERIOD OF TIME
TODAY. CLOSER TO THE BOUNDARY (I.E KFAY)...THERE WILL BE A CHANCE OF
A STORM OR TWO THIS AFTERNOON. PERIODS OF LIGHT RAIN ARE EXPECTED TO
PERSIST THROUGH THE OVERNIGHT HOURS ON FRIDAY...WITH WIDESPREAD
IFR/LIFR CEILINGS AND MVFR/IFR VISIBILITIES ALSO EXPECTED FRIDAY
NIGHT INTO SATURDAY MORNING.

OUTLOOK...THE STALLED FRONT WILL MOVE LITTLE THROUGH THE WEEKEND
INTO EARLY NEXT WEEK. WITH AREAS OF LOW PRESSURE TRAVERSING THE
REGION ALOFT...EXPECT AN EXTENDED PERIOD OF UNSETTLED WEATHER AND
SUBSEQUENT ADVERSE AVIATION WEATHER CONDITIONS SATURDAY THROUGH
TUESDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...KRD
NEAR TERM...KRD/BLS
SHORT TERM...KRD
LONG TERM...CBL
AVIATION...KRD/WSS
Hazardous weather outlook, Sep 12, 4:36 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
436 AM EDT FRI SEP 12 2014

NCZ007>011-021>028-038>043-073>078-083>086-088-089-130845-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
436 AM EDT FRI SEP 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND A FEW THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND INTO
THE OVERNIGHT HOURS. SOME OF THE STORMS MAY PRODUCE LOCALIZED
HEAVY RAINFALL THAT COULD RESULT IN SOME MINOR FLOODING...MOSTLY
IN URBAN OR POOR DRAINAGE AREAS AND SMALL STREAMS AND CREEKS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A PERIOD OF WET WEATHER IS EXPECTED THROUGH EARLY NEXT WEEK AS A
FRONT STALLS NEAR THE AREA. MULTIPLE ROUNDS OF RAIN...SOME
HEAVY...DURING THIS TIME MAY RESULT IN LOCALIZED FLOODING OF
SMALL STREAMS AND CREEKS AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 8:44 PM EDTSpecial Weather StatementRAHAlamance, Forsyth, Guilford, Orange, Person61 min
Sep 12, 12:18 PM EDTAreal Flood WarningRAHJohnston, Wayne12 hr
Sep 12, 1:37 PM EDTSpecial Weather StatementRAHHoke, Scotland53 min
Sep 12, 2:59 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Scotland91 min
Sep 12, 3:19 PM EDTAreal Flood AdvisoryRAHCumberland3 hr
Sep 12, 4:27 PM EDTSpecial Weather StatementRAHSampson63 min
Sep 12, 4:49 PM EDTSpecial Weather StatementRAHRichmond86 min
Sep 12, 5:45 PM EDTSpecial Weather StatementRAHMoore90 min
Sep 12, 6:04 PM EDTSpecial Weather StatementRAHAnson56 min
Sep 12, 6:43 PM EDTAreal Flood AdvisoryRAHMontgomery3 hr
Sep 12, 6:48 PM EDTAreal Flood AdvisoryRAHAnson3 hr

Nearby

River Flood Warnings in North Carolina, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.